# SDR F3LA200700186

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N909FR
- Make and model: Airbus A319-112
- Aircraft serial: 1761
- Aircraft time: 18,785 hours, 7,956 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: SPSA320922
- Part serial: 1833
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION AT FL 370, FLIGHT CREW HEARD A LOUD POP AND HISSING SOUND FROM THE CAPTAIN'S AFT SIDE WINDOW.  AIRCRAFT DESCENDED TO 14000 RA AND LANDED AT KMCI.  REPLACED CAPTAIN'S FIXED WINDOW AS A PRECAUTIONARY MEASURE IAW AMM 56-11-12.  PERFORMED OPS TEST OF ANTI-ICE AND DEFOGGING SYSTEM AND CHECKED GOOD IAW AMM 30-42-00-7/0001.
